# SDR SWIA202055832

- Difficulty date: December 1, 2020
- Submitted: February 4, 2021
- Operation: Air carrier
- Aircraft: N161PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15161
- Aircraft time: 31,056 hours, 21,309 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* FS 364.00 FRAME CORRODED FWD SIDE NEAR STGR 27.   (C-CHECK) RO 2/1/2021   REPLACED FS364.00 LOWER FRAME SECTOR PER SRM 53-21-23-201-008-A01, SRM 51-42-06-001-001-A01, SRM 51-42-21-001-001-A01 & DRAWING SH670-32050 REV J.    CHECKS GOOD.  SEE CONTINUATION CARD FOR DETAILS.  COMPLIED WITH TASK CARD 51-900-1002-SKY.
